U.S. doctors online nowAsk doctors free
IN
A 18-year-old male asked:

do mass gainers have side effects?

1 doctor answer1 doctor weighed in
Dr. Sean Kearney
Specializes in Orthopedic Surgery
Supplements: All medications and supplements have potential side effects. Supplements, such as mass gainers, should be approached with caution, since many supplements are not regulated by strict FDA testing. Mass gainers often contain high concentrations of proteins, which can have harmful effects on the kidneys, especially if one is dehydrated. Some brands may also contain other additives that can be harmful

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.